# SDR SWI2023F00478

- Difficulty date: September 20, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 40,786 hours, 36,828 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Unknown
- Part number: UNKNOWN
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF BEARING FOUND BORE IN HINGE FITTING ASSY. TO BE PITTED. REPLACE HINGE FITTING ASSY. P/N 600-24043-1.   (C-CHECK RO 11/21/2023)   INSTALLED NEW HINGE FITTING ASSY. P/N 600-24043-1 LOCATED ON L/H ELEVATOR L/E @ ES16.52 REF CRJ200 SRM 51-42-06 AND CRJ200 SRM 51-42-21 AND DWG# 601R24025, REV G. COMPLED FULLY W/SKYCARD 51-900-1003-SKY. SEE CONTINUATION SHEET FOR DETAILS.
